SciELO - Scientific Electronic Library Online

 
vol.130 número4Insuficiencia cardíaca aguda irreversible debido a hemocromatosis cardíaca secundaria a transfusiones múltiplesMejoría en el desempeño académico de estudiantes de medicina en tiempos de reforma curricular índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Revista médica de Chile

versão impressa ISSN 0034-9887

Resumo

MORENO P, Juan Pablo; PINA S, Rolando; RODRIGUEZ, Francisco  e  KORN B, Owen. Spontaneous hemoperitoneum caused by intraabdominal variceal rupture. Report of one case. Rev. méd. Chile [online]. 2002, vol.130, n.4, pp.433-436. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872002000400012.

Spontaneous hemoperitoneum secondary to intraabdominal variceal rupture, is an uncommon and highly lethal complication of cirrhosis. We report a case of a 68 years old male submitted because of abdominal pain and fainting. The clinical and laboratory work up concluded that the patient had cirrhosis and hemoperitoneum. He was operated on and the exploration showed a massive hemoperitoneum caused by bleeding gastro-splenic varices. The patient died in the immediate postoperative period (Rev Méd Chile 2002; 130: 433-436)

Palavras-chave : Esophageal and gastric varices; Hemoperitoneum; Hypertension; portal.

        · texto em Espanhol

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons